# SDR AALA202107217693

- Difficulty date: June 27, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 33,780 hours, 13,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT TRANSITION PANEL CORRODED UNDER ADJACENT STRUCTURE AT 500H+12 TO 500I. INSTALLED RIGHT TRANSITION PANEL IAW SRM 53-00-53-2R-5, AARD 51-00-05, BOEING DWG 143A7501.
